# SDR AWXA9900346

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65445616
- Condition: Failed
- Location: Nr 6 Spoiler
- Part time: 48,179 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AIRFRAME VIBRATION, LOG 7555408, ON CLIMB-OUT OF MCI, AFTER FLAPS RETRACTED AND ACCELERATION THROUGH FL230, STARTED FEELING VIBRATION THROUGHOUT A/C.  DID NOT GO AWAY AFTER PWR REDUCTION ON EACH                          ENGINE.  TROUBLESHOT AND REPLACED NR 6 SPOILER ACTUATOR PER R3M27021.  OPS CK GOOD
